For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic Let's Reset Go to previous topic Go to next topic Go to higher level

By lurkingforacure On 2009.01.13 18:40
The thread about starting a family is the worst experience I have ever had on a forum. I apologize to anyone who was offended by my comments, but do stand by what I said. Also, I am very worried that key forum participants here may simply disappear and no longer participate. While that may be understandable given recent posts, we all need the experience, wisdom, and guidance of those participants, and each other, to help us along this journey.

Let us reset. This forum is and has been a godsend for many, many people. There should be no need to reduce our posts to personal attacks on each other, we are already battle-weary. We should all be allowed to be honest, though, no matter how unpopular the message, and particularly when specifically asked for advice on a particular topic.

This is the best forum on caregiving with PD that I have found. It is so good because so many wonderful people participate. Let us move past this thread and on towards others that can better help all of us.

By LOHENGR1N On 2009.01.13 19:27
I'll add am amen to that! Let's chalk it up to post holiday crash, phases of the moon, solar spots or flares, whatever........Best of luck, hang in there and take care (of each other) too.

By annwood On 2009.01.13 21:37
I also agree. It is time to change this and I will no longer comment. In all of the time that I have posted here I have never been attacked in this manner! It is unfortunate and I hope that new people are not turned off by the comments made. I for one will continue to post my honest, heartfelt opinions just not on this subject.

By Life With Shaky On 2009.01.13 22:20
From Shaaky

Sounds like a plan. I don't think anyone is going to give up on the forum, lets hope not.
So.....here is something new to ponder and advise me on. I recently started taking Sinimet. Before that, I only took Mirapex. My Neuro saw that I was undertreated or to put it another way, the disease has progressed. Anyway, Mirapex caused a lot of fatigue and sleep attacks as well. So now it is Sinimet 3X a day (25/100) and I have noticed some headaches since starting it a month ago. Felt bad yesterday and checked my BP....141/97 not good. I take a BP med once a day and before Sinimet came into my life the BP was under control. Anyone seen a BP increase after going on Sinimet ? Any thoughts or suggestions ?
Shaaky

By annwood On 2009.01.13 22:56
Your dose of Sinemet is not high but since the BP changes have started after beginning the Sinemet I think it warrants a call to your neuro. My husband's BP had great fluculations as his disease progressed and his neuro said that this sometimes happens with PD. We saw ranges from 180/120 to 90/65 in any one day. He had no previous Hx of BP problems so he was not on medications for it.

By bandido1 On 2009.01.14 17:04
I am a basket case when BP is taken, What my brilliant (of course) neuro did was move me from Mirapex to Requip and now to RequipXL (timed release) which seems to help on some side effects. Meanwhile back at the cardiologist's office he wants me to take Toprol to reduce my blood pressure further. It has been as high as 140/100 when I first untangle from the sheets to 80/38 when I take the cardio's advice. Lastly my lowly GP internist sides with me most of the time. My lifelong philosophy has been "Live fast, die young and have a good looking corpse ' none of which will happen to my 77 yr old bod soon to be cremated. My advice -listen to your intituve self and discount your co=pay if the meds dont work. Bob C

By Pick On 2009.01.15 09:21
My dad would kill baby seals to have your so-called "problems." Why is our advice valued now?

By mylove On 2009.01.15 11:05
Not everyone is in the same stage, and all experience is valuable. Keep it coming.

By Pick On 2009.01.15 13:36
That is absolutely not what you said before, mylove.

By mylove On 2009.01.15 13:54
Pick, please... I'm not here to fight with you. I was trying to offer you an olive branch. It sounds like you're in a hard place right now.

Shaaky: the BP issue is an interesting one and might explain some of what we've got going on. (Too much to go into here...and likely not all PD-related. In fact, most probably not.) DH has just upped his Sinemet and some of the problems he's having are these constant headaches. He's never had headaches like this, just chronic, all day long ones, before. Because he's always had low BP, we've never looked at it. Maybe it's time to now that we've upped the Sinemet..


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you